# SDR BAQA093755

- Difficulty date: March 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,352 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2140 · Heating System
- Part: Mixing Valve
- Part number: JBS8803
- Part serial: 030
- Condition: Inoperative
- Location: Heater
- Part time: 2,352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS UNIT'S MOTOR RUNS CONSTANTLY.  REPLACED WITH SERVICABLE UNIT.  03/29/2004
